IJPAM: Volume 90, No. 4 (2014)
INCIDENCE MATRICES OF SIMPLICIAL COMPLEXES
Department of Mathematics and Statistics
Indian Institute of Science Education and Research - Kolkata
Mohanpur, West Bengal, 741 252, INDIA
Abstract. Incidence Matrices have been defined only for graphs. In this article we present a method to compute the incidence matrices for simplicial complexes.
Received: August 28, 2013
AMS Subject Classification: 05B20, 05C50, 05E45, 35J05
Key Words and Phrases: incidence number, incidence matrix, simplicial complex
Download paper from here.
DOI: 10.12732/ijpam.v90i4.5 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395